# SDR 2008UALA06368

- Difficulty date: November 3, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 53,563 hours, 19,812 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

AFTER ENG START AND TAXI FOLLOWING EMERGENCY EXIT LIGHTS CAME ON WITH SW ARMED:  EEL ROW 16-24, RANDOM STOW BIN LIGHTS FROM ROW 16-33, & DOOR 3 LT &RT SIGNS.  NOTHING FWD OF OVERWING EXITS TO COCKPIT CAME ON.  FOUND ABOVE LIGHTS WERE PART OF AFT EMER TEST LT SW CIRCUIT.  REPLACED DOOR 3L EMER LT TEST SW S 10295, ALL EMER LIGHTS TEST OK.  RAN ENGS AND ACCOMPLISHED TAXI TEST, UNABLE TO DUPLICATE.
